# SDR COEA2024071604700

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: 0419
- Aircraft time: 12,334 hours, 16,471 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4801 ENROUTE PHX - HII   AIR TURNBACK  ON CLIMB OUT, THE AUTOPILOT FAILED. AIRCRAFT WAS RETURNED TO PHX. LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED ALL A/P SERVOS, CABLES AND CIRCUIT BREAKER. NO DEFECTS NOTED. RERACKED A/P AND PERFORMED OPS CHECK. OPS CHECK GOOD.
